# SDR USAA2013070800004

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 40,786 hours, 11,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH MARKING AT ROW 9-11 LT SIDE COVER MISSING.  INSTALLED NEW COVER ON ESCAPE PATH MARKING AT ROWS 9-11 LT SIDE.
